# SDR ASOA2015081213630

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT BETWEEN FS 559.00+96 TO FS 559.00+112 ON LBL 27.00 THE FLOOR SEAT TRACK HAS PITTING CORROSION.  REMOVED FLOOR TRACK AT FS 559+96 TO FS 559+112 LBL 27 IAW SRM 51-41-02.  REPLACED AND INSTALLED FLOOR TRACK AT FS 559.00+96 TO FS 559.00+112, LBL 27.00 IAW SRM 51-41-04, PN 601R38779-9.
